# SDR SWIA2020042350239

- Difficulty date: March 25, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD SIDE INTERCOSTAL DD7 FOUND CRACKED.    (C-CHECK) RO 4/21/2020   REMOVED AND REPLACED THE PAX DOOR FWD DD7 INTERCOSTAL REF CRJ 200 SRM & DWG.  CHECKS GOOD.  COMPLIED WITH SKYWEST TASK CARD.
